# SDR FDEA201206272362

- Difficulty date: June 27, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 46,346 hours, 29,925 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655624818
- Condition: Corroded
- Location: Bs 1050 S30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 30, BS 1050.  CUT OUT DAMAGED PORTION OF STRINGER 30  IAW B727 SRM 51-10-1 AND 53-10-3 FIG 1.  FABRICATED STRINGER SECTION AND TWO SPLICES  IAW SRM REV 103, 53-10-3 FIG 1.  INSTALLED STRINGER REPAIR SECTION AND TWO SPLICES IAW  SRM 53-10-3 FIG 1.
